# SDR NACA2022021100001

- Difficulty date: February 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,400 hours, 13,955 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Charger
- Part number: 425404
- Part serial: GL424
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON GROUND AFTER LANDING. PERFORMED FIM 49-11 FAULT TREE 988. APU STARTED OK AFTER FIRST ATTEMPT. REMOVED AND REPLACED APU BATTERY CHARGER FOR PRECAUTIONARY PER AMM 24-31-05, OPS CHECK GOOD. APU GROUND VERIFICATION OK. NO TIME INFO FOR UNIT.
